Couldn't find what you looking for?

TRY OUR SEARCH!

Hi ,i occasionally sing...recently i have experienced a significant voice lose the throat specialist gave me steriod tablets as he said i had swelling in my vocal cords and epiglottis.He advised complete voice rest and no singing

its been 2months now...i have got acidity issues now..i feel hollownees inside the throat...sometime i dont feel my tongues as well

please help me

Thanks

Loading...

GET A SECOND OPINION !!! Have you been on steroids all of this time? Ouch...That can't be good for you. Had you ever considered a voice coach? Could you have just had some strain that required resting your vocal chords, especially if you weren't in pain? It sounds like you should start all over with a new doctor. It sounds like your treatment is causing more problems. If you haven't already, be sure to see and ENT (ear, nose and throat) specialist to get some better answers. Best wishes. Please let us know how you are doing since you made this post.
Reply

Loading...